MathSciNet Relay Station
MathSciNet bibliographic data
MR2071675 (2005i:43021) 43A85 (31C12 47F05 58J50)
Alexopoulos, Georgios K. Spectral multipliers for Markov chains. J. Math. Soc. Japan 56 (2004), no. 3, 833–852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement